# SDR CALA0400490

- Difficulty date: May 13, 2004
- Submitted: May 14, 2004
- Operation: Air carrier
- Aircraft: N14840
- Make and model: Doug DC-9-82
- Aircraft serial: 49580
- Aircraft time: 50,361 hours, 24,491 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SRO95301157001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LEFT I/B SEAT TRACK CORRODED AT GALLEY MOUNTS, STA 1174 AND 1212.  REMOVED AND REPLACED SEAT TRACK SECTION IAW SRM 53-05.
